I recently read a post about weight gain and Gabapantin. The person stated that LaurieShay had a diet plan for people having weight issues while on Gabapantin. I looked for the diet but could not find it. Could someone please tell me how to find it? Thank you!! L
Personally, i haven't had weight gain, nor any side effects. And i take 3,200 mgs/day.
So, i can't help you with that.
I have heard it does for some ppl. All i know is I've lost about 20 lbs this past 6 months. But I've taken Gabapentin for over 2 yrs. And i have had a whole lot of stress.
So perhaps i would have lost more if not for Gabapentin... idk.
But good luck
I take 2700 mg of Gabapentin, and I have had no weigh gain with it. If I don't take it get focal seizures in my face and my.hands tremble a lot. I get moderate exercise, bu do nothing special to diet. On the other hand, anytime a doctor has put me on a mood type of drug, I blow up like a balloon. I feel like you won't have too much of weight gain. I will keep looking for that laurishay diet plan though. If I can find it, I'll write back.
i HAVE NOT HEARD OF THE DIET PLAN. I WAS ON 600 MG/DAY OF GABAPENTIN - IN THE TIME i TOOK IT (IT WAS LESS THAN A YEAR) I WENT FROM 182 LBS. WHEN I STOPPED TAKING IT I WENT DOWN TO 141 LBS.
(A LOSS OF 41 LBS IN LESS THAN A MONTH OF DELETING THIS MEDICATION FROM MY BODY. I HAVE A
AUTOIMMUNE DISEASE CALLED "PRURIGO NODULARIS." THE RASH I GOT ITCHED MADDENINGLY. THE
GABAPENTIN STOPPED THE ITCHING BUT THE RASH KEPT ON COMING. I NOW TAKE 1/300 MG OF GABA.
A NIGHT - AND I HAVE NEW CREAM THAT IS STOPPING THE ITCHING AND MAKING THE SORES GO AWAY.
YOU WILL GAIN WEIGHT ON GABAPENTIN. I HAD LOST MY SHORT TERM MEMORY, ALSO - NOW THAT HAS
DISAPPEARED. I AM GAINING A LITTLE WEIGHT SINCE GOING BACK ON THE 1/300MG CAPSULE, BUT IT'S
NOT TOO BAD. IF I WERE YOU, I'D HAVE YOUR DOCTOR DECREASE THE DOSAGE OF GABAPENTIN. THERE
ARE TOO MANY SIDE EFFECTS (MOST PEOPLE GET THEM.) GOOD LUCK AND GOD BLESS. TRISH SCHIESSER.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Feb 2012 • 2 answers
Updated 16 Apr 2015 • 1 answer
Updated 16 Dec 2015 • 1 answer
Updated 13 Feb 2016 • 2 answers
Will gabapentin side effects go away? I am on my second day after taking 300mg and feeling in a fog?
Updated 23 Oct 2018 • 1 answer